I'm interested in conversations about and I want to talk about
Know exactly what you want?
Show search

Notification

Error

chemo side effects need help

User
Posted 15 Apr 2018 at 16:42
Hi everyone, poor husband at end of his tether. I’ve done my best with searching for info but can’t find what I need. He has had his 3rd Docetaxel 10 days ago. He was admitted the last two times with neutropenia and fevers. This time he had G csf injections for 5 days.

I thought he was doing better as not been admitted and no fevers, but for 3 days he has had horrid symptoms of fatigue, a very, very sore nose, haemmoroids, and very miserable mood. He is saying he can’t face 10 more weeks! I’m worried because I can’t do or say anything that helps and it’s getting worse. Is it the accumulation of chemo. Or the injections. Or something I haven’t thought of. I just don’t know what to do. I can’t say or do anything that helps. Any ideas would be so appreciated as last time at hospital there was talk of him being stopped if he wasn’t well. I was very scared at the chemo being stopped.

User
Posted 15 Apr 2018 at 23:08

In your situation, I think I would give the chemo nurse a call for advice. It is easy to assume that everything that happens is down to the chemo but in all honesty, I have never seen mention of piles as a side effect so it might just be really c**p timing.

"Life can only be understood backwards; but it must be lived forwards." Soren Kierkegaard

Show Most Thanked Posts
User
Posted 15 Apr 2018 at 23:08

In your situation, I think I would give the chemo nurse a call for advice. It is easy to assume that everything that happens is down to the chemo but in all honesty, I have never seen mention of piles as a side effect so it might just be really c**p timing.

"Life can only be understood backwards; but it must be lived forwards." Soren Kierkegaard

 
Forum Jump  
©2018 Prostate Cancer UK